# SDR USAA2012053000003

- Difficulty date: May 21, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 39,755 hours, 14,328 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5348004800003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - LEVEL 2 INTERGRANULAR CORROSION ON L4 DOOR CENTER SILL SHAPE BETWEEN FR66 TO FR68, Z-500, Y1589.  REPLACED L4 DOOR CENTER SILL SHAPE BETWEEN FR66 TO FR68, Z-500, Y1589 IAW AIRBUS DRAWING 18D53480505.
